# SDR HALA2022122700317

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 32,899 hours, 5,169 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Condition: Leaking
- Location: Nr 1 Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENGINE 3 QTS LOW. AIR OIL HEAT EXCHANGER LEAKING. REMOVED AND REPLACED #1 ENG AIR/OIL HEAT EXCHANGER PER AMM 79-21-51-000-803-A/400-800-A. OPS CHECK GOOD. OK FOR SERVICE. COOLER, OIL-AIR PN/SN OFF 43-7921-9-001 / 41490, PN/SN ON 43-7921-9-0001 / 74783.
